MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® HBV (192T); HEPATITIS VIRAL B DNA DETECTION

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® HBV (192T); HEPATITIS VIRAL B DNA DETECTION
Catalog Number 09040820190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable cobas® hbv (192t) results for a patient sample tested on a cobas 6800 analyzer.On (b)(6) 2025: the initial result was 16700 iu/ml.On (b)(6) 2025: the repeat result on the same analyzer was target not detected.On (b)(6) 2025: the repeat result on a second cobas 6800 analyzer was
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause was determined to be most likely either pre-analytical sample handling or cross-contamination from a high-titer sample located near the alleged sample.

Brand Name
COBAS® HBV (192T)
Common Device Name
HEPATITIS VIRAL B DNA DETECTION
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
9253534412
MDR Report Key23438079
Report Number2243471-2025-04437
Device Sequence Number4758583
Product Code MKT
UDI-Device Identifier00875197006414
UDI-Public00875197006414
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P150014/S043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09040820190
Device Lot NumberN06066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown